# SDR SWAA2025022689124

- Difficulty date: January 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR T-CHORD LOCATED ON FLOOR BEAM BS947.5 LBL4 AT AFT GALLEY AREA 2025-81437<[01] REPLACED EXISTING REPAIR LOCATED ON STA 947.5 FROM LBL8 TO RBL60 AFT GALLEY AREA I.A.W B737-800 SRM 53-70-51-2R-5; REPAIR 5. SEE INDIVIDUAL SIGN OF BELOW.
